# SDR 2008UALA02815

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21021076
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEARTIE AT STA 1219, STR 37L TO 38L.   MAJOR REPAIR ACCOMPLISHED: REPLACED SHEAR TIE.
